# SDR MK1Y20210221038

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 102,560 hours, 16,713 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTIONS AT IAI, A CRACK WAS FOUND NEAR THE RADIUS OF ACTUATOR SUPPORT RIB PN 114T2504-2.  PENETRANT INSPECTION OF THE CRACK AREA WAS PERFORMED AND NO ADDITIONAL CRACKS WAS FOUND.
